At the risk of sounding vain,
I told her and she asked about the amount I was losing, and if it seemed dry or more tangle-prone and she thinks it isn't excessive, but realizes why I might be concerned. She said it is normal to go through a phase of hair loss after the stress I've had with the surgery and the new meds and the radioactive iodine treatment and that it could take a few months for my system to level out.
twig04 wrote:I'm really glad to hear U asked her. What she said makes sense Ann, you have had a LOT of stress in the past year etc. She took your blood, so she will also see quickly if your thyroid med is at the level it should be. Hope you feel better, it is sad that our hair thins as we get older, but let's look at it this way: as we age our arms and shoulders get arthritic so nature helps us along by thinning out our hair so that we don't have to stand hours holding a hair dryer to dry lovely thick hair. LOL
She did check my thryroid levels and they are right where they should be, too. A little lower (I think) than normal because of the cancer. They don't want any thyroid tissue growing back, so keep it in check with the medicine.
And your reasoning for thinning hair made me laugh.
Ohhh Ann...soooo sorry...I have not been around here...just saw ur post !!!
I Also after my thyroid surgery did loose some hair...& was given the same reason why ! The surgery...the stress....the meds....it would look like a
Thanks, Bunny. I'm reassured by what you and Suzan said, and what my doc said.